# SDR UIEA2021071501560

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 25,947 hours, 4,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW L/E ACCESS PANEL 521AB L/E AREA VAPOR BARRIER FOUND CRACK.( THE SUBJECT VAPOR BARRIER REPAIR CARRIED OUT AS PER SRM 57-41-01-2R-6 REV 34, 20 JUN 2021. )
